default-icon

Vit D,b12 deficiency

Hi 2 and half months back i was diagnosed with vit b12 (174) and Vit D(6.9) deficiency.also my ldl cholestrol was 187 my doc prescribed me with lupi-d satchet for 8 weeks and neurobion injection x 6 followed up by nervup od everyday(i think it has 1500mcg of b12) also my tsh was 0.69 and t3 and t4 were very normal. Now i feel dizzy and weak at times since last few days.(i dont feel energetic)......since the day that pains recame my sleep is also messed up..also i am a low blood pressure person.. Should i get more injections of b12? Or is it something else? (I was also prescribed zepis .5for 10 days,libotryp for 20 days and rozavel 10 for high ldl. I always feel better when walking under the sun.so my doctor prescribed ne shellcall 3 days back as well
views-icons 30 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Vit D,b12 deficiency

doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Sideeffect of libotryp....stop it
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anirban Biswas Delhi | General Physician
Answered
stop zapiz and libotryp , they can cause dizziness . you can continue with oral vit.d and vit .b12 supplements. statins can sometimes cause myalgia/muscle soreness ,which can make you feel weak. you can decrease the dose of rozavel to 5 mg and see. you are young, go for activities under the sun, eat healthy and exercise daily. it will make you feel better and you won't require medicines anymore.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO